Texas, 2025Hail in Texas, November 1, 2025
November 1, 2025 · NWS EWX · 4 events in 3 counties and zones
Thunderstorms formed along a cold front as it moved through South-Central Texas. Some of these storms produced large hail and damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms formed along a cold front as it moved through South-Central Texas. Some of these storms produced large hail and damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Nov 1, 3:23 PM CST, 1 hour 3 minutes earlier. Its key messages:
- Low rain chances (20-55%) for the Hill Country and along and east of Hwy 281 Saturday as another cold front moves through the region.
- Dry weather with a slow warming trend continues into early next week.
Area forecast discussion, Nov 1, 3:23 PM CST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
423 PM CDT Sat Nov 1 2025
...New UPDATE...
.KEY MESSAGES...
- Low rain chances (20-55%) for the Hill Country and along and
east of Hwy 281 Saturday as another cold front moves through the
region.
- Dry weather with a slow warming trend continues into early next
week.
&&
.UPDATE...
Issued at 410 PM CDT Sat Nov 1 2025
The general PoPs across the region were decent in terms of general
awareness, but the actual locations of where some the higher
precip amounts were to fall have shifted slightly west. The
stronger convective cells are feeding on both synoptic and
isentropic lift in basically a 30 mile swath in the wake of the
cold front as the center of the mid level shortwave tracks SE.
This might shift the higher QPF totals (mainly still below 1/4
inch) into a corridor either side of a line from Burnet to Cuero.
Updated PoP/WX/QPF. The rest of the forecast is unchanged.
&&
.SHORT TERM...
(Today through Sunday)
Issued at 1214 AM CDT Sat Nov 1 2025
A shortwave trough diving southward across the Edwards Plateau into
South Texas and an attendant cold front are contributing to the
development of isolated to scattered showers and storms over the
eastern half of the CWA this afternoon. Activity in the morning
around the Austin area was mostly light and elevated, aided by
strong divergence aloft and an elevated moist layer beneath steep
mid-level lapse rates. However, with some added destabilization
brought upon by daytime heating ahead of the approaching front, a
shift to more surface-based showers and isolated storms is expected
mainly over the Coastal Plains later in the afternoon and early
evening before stable air spreads from the north and shuts off rain
chances tonight. Overall rain totals should remain on the lighter
side, from a trace to about 1/4 inch.
The cooler continental airmass ushered in by Saturday's weak cold
front will stick around South-Central Texas for about one more day.
A light north wind will make for a crisp and dry night tonight.
Morning lows range from the low 40s in the Hill Country to around 45
to 50 for the remainder of South-Central Texas. That deep-layer dry
air will pave the way for a mostly cloudless and seasonably warm
Sunday afternoon with highs in the 70s. The primary axis of surface
high pressure slides a little more to the east Sunday, so the
coolest spots Sunday night into Monday morning may extend over the
Coastal Plains with lows in the low to mid 40s.
&&
.LONG TERM...
(Monday through next Saturday)
Issued at 1200 PM CDT Sat Nov 1 2025
An upper-level ridge slides east across Texas Monday. Surface high
pressure repositions over the southeastern US but keeps a foot in
our area. With persistent zonal flow aloft, this pattern is
indicative of dry rinse-and-repeat weather for the week ahead. A
weak southerly to southeasterly wind at the low levels reestablishes
by Monday while the jet stream remains well to our north, leading to
a gradual warming trend throughout the week. Widespread highs in the
80s emerge by midweek, and the latest NBM indicates a 50-80 percent
chance of highs above 90 over the Rio Grande Plains and Winter
Garden by Saturday. Expect lows to also rise slowly to the mid 50s
and low 60s by the end of the week. There are some slight ensemble
signals that a marginally more wavy jet stream towards the weekend
could lead to a brief changeup in airmass for our area, but
otherwise expect ample sunshine and warm weather for the next
week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1200 PM CDT Sat Nov 1 2025
An upper level disturbance has been producing elevated SHRA activity
along and north of a AQO-AUS-3T5 line through the morning hours.
This forcing will also expand southeast through the afternoon and
evening, and along with a cold front could provide for some deeper
convection producing isolated TSRA activity into the Coastal Plains,
east and southeast of SAT, late afternoon and evening. Activity
should move east of the region after 03Z. Mainly VFR conditions with
higher bases to this SHRA activity. However, stratus did develop
early this morning through portions of the Hill Country and into the
SAT area, which is producing MVFR ceilings. Ceilings are forecast to
become VFR across this region in the afternoon.
&&
.FIRE WEATHER...
Issued at 1200 PM CDT Sat Nov 1 2025
A Rangeland Fire Danger statement remains in effect for Kinney,
Maverick, and Val Verde counties until 6 PM CDT today. North-
northwesterly winds are picking up along the Rio Grande with Del
Rio recently reporting sustained winds of 20 mph as a front pushes
through. Post-frontal winds are expected to spread south along
the Rio Grande, reaching 10 to 20 mph with gusts up to 30 mph.
Coupled with relative humidity values near 20 percent and dry
fuels, this is expected to produce near-critical fire weather
conditions. Good moisture recovery and weaker winds in the evening
are expected.
A Rangeland Fire Danger Statement remains in effect for Kinney,
Maverick, and Val Verde counties until 6 PM CDT today. Elevated to
near-critical fire weather conditions along the Rio Grande are
expected this afternoon as a front passes through the area before
winds subside and moisture recovers after sunset. A gradual
warming trend is anticipated for much of the upcoming week as high
pressure in the mid and upper levels begins to build in from the
west. Southerly flow returns Monday and remains in place for the
rest of the week with speeds generally below 10 mph. Persistent
dry and sunny weather is forecast each day with no rain chances.
Afternoon minimum relative humidity values will tend to reach 25
to 40 percent during the week with the driest spots in the Rio
Grande Plains and low-lying areas in the Hill Country.
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 48 73 49 78 / 10 0 0 0
Austin Bergstrom Intl Airport 46 73 45 78 / 20 0 0 0
New Braunfels Muni Airport 48 74 46 77 / 20 0 0 0
Burnet Muni Airport 45 71 47 76 / 0 0 0 0
Del Rio Intl Airport 52 77 50 81 / 0 0 0 0
Georgetown Muni Airport 45 71 46 77 / 10 0 0 0
Hondo Muni Airport 48 75 46 78 / 30 0 0 0
San Marcos Muni Airport 47 74 45 79 / 20 0 0 0
La Grange - Fayette Regional 47 72 44 77 / 30 0 0 0
San Antonio Intl Airport 50 74 49 77 / 20 0 0 0
Stinson Muni Airport 52 75 49 78 / 20 0 0 0
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...18
LONG TERM....Tran
AVIATION...76
In the hours before
Special weather statement, Nov 1, 4:02 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
502 PM CDT Sat Nov 1 2025
TXZ207-012245-
Guadalupe TX-
502 PM CDT Sat Nov 1 2025
...A strong thunderstorm will impact portions of southeastern
Guadalupe County through 545 PM CDT...
At 502 PM CDT, Doppler radar was tracking a strong thunderstorm near
McQueeney, or near New Braunfels, moving southeast at 20 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
New Braunfels, Seguin, McQueeney, Santa Clara, Geronimo, Nolte, and
Zipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2938 9784 2938 9798 2963 9816 2969 9807
2954 9772
TIME...MOT...LOC 2202Z 311DEG 19KT 2965 9807
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
62Local storm report, Nov 1, 4:05 PM CST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
505 PM CDT Sat Nov 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM Hail 3 SE New Braunfels 29.66N 98.10W
11/01/2025 M0.50 Inch Guadalupe TX Public
Report from mPING.
&&
MBSpecial weather statement, Nov 1, 4:20 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
520 PM CDT Sat Nov 1 2025
TXZ205>207-012300-
Guadalupe TX-Comal TX-Bexar TX-
520 PM CDT Sat Nov 1 2025
...A strong thunderstorm will impact portions of southwestern
Guadalupe, northeastern Bexar and south central Comal Counties
through 600 PM CDT...
At 520 PM CDT, Doppler radar was tracking a strong thunderstorm near
Garden Ridge, or near Selma, moving southeast at 20 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Converse, Universal
City, Live Oak, Selma, Randolph AFB, Bulverde, Garden Ridge, St.
Hedwig, Marion, Santa Clara, New Berlin, Zuehl, Timberwood Park,
Bracken, Friendly Corner, and Adkins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2966 9847 2977 9836 2951 9798 2944 9813
2944 9814 2934 9822
TIME...MOT...LOC 2220Z 318DEG 19KT 2967 9835
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
62Hail, Guadalupe
- When
- November 1, 4:26 PM CST
- Where
- Guadalupe County, 1.93 mi ENE of Seguin
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 29.580, -97.940
A thunderstorm produced quarter size hail in Seguin. There were pictures of the hail on social media.
Hail, Gonzales
- When
- November 1, 5:25 PM CST
- Where
- Gonzales County, 0.6 mi W of Smiley
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 29.270, -97.640
A thunderstorm produced hail up to the size of nickels in Smiley.
Hail, Gonzales
- When
- November 1, 5:58 PM CST
- Where
- Gonzales County, 0.92 mi NE of Leesville
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 29.410, -97.740
A thunderstorm produced hail from pea to nickel size in Leesville.
Hail, De Witt
- When
- November 1, 6:10 PM CST
- Where
- De Witt County, 0.69 mi N of Meyersville
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 28.930, -97.320
A thunderstorm produced hail up to golf ball size in Meyersville. Most of the hail was less than quarter size.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Missouri, November 1 to 30, 2025$30 million · 20 events
- Drought in Illinois, November 1 to 30, 202526 events
- Drought in Florida, November 1 to 30, 202525 events
- Drought in Georgia, November 1 to 30, 202525 events
- Drought in West Virginia, November 1 to 30, 202521 events
- Drought in Colorado, November 1 to 30, 202521 events
- Hail and Damaging Winds in Texas, November 1, 20253 in hail · 20 events
- Drought in Alabama, November 1 to 30, 202519 events
- Drought in Maine, November 1 to 30, 202518 events
- Drought in Texas, November 1 to 30, 202517 events
- Drought in New Mexico, November 1 to 30, 202516 events
- Drought in New Hampshire, November 1 to 30, 202515 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1300629, 1300630, 1300631, 1300632.